# SDR AALA201902189010

- Difficulty date: February 15, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 59,240 hours, 26,227 cycles
- Engine: Iae V2524A5
- Engine time: 56,436 hours, 24,870 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AT FL360, NR 2 ENGINE COMPRESSOR STALL AND EGT OVERTEMP.  NR 2 ENGINE AUTO SHUTDOWN,  FOLLOWED ECAM PROCEEDURES, NR 2  ENGINE  MASTER SWITCH OFF AND LANDED.  THE AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED NR 2 ENGINE IAW  26L40071004 AND 26L00071015.
